# SDR DALA2022041802656

- Difficulty date: April 15, 2022
- Submitted: April 18, 2022
- Operation: Air carrier
- Aircraft: N706TW
- Make and model: Boeing 757-2Q8
- Aircraft serial: 28165
- Aircraft time: 92,120 hours, 23,733 cycles
- System (JASC): 5270 · Door Warning System
- Part: None
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6804 R1 SLIDE LIGHT INOP. CORRECTIVE ACTION: RELAMPED, CHANGED MODULE OPS NRML. (8838486)
